# SDR CA980707025

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG480B13
- Condition: Failed
- Location: Cockpit
- Part time: 26,245 hours
- Component: Collins, HG480B13
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF ABORTED AT 90 KNOTS DUE CAPT'S AIRSPEED INDICATOR INDICATING ZERO DURING TAKEOFF ROLL.  AIR DATA COMPUTER REPLACED.  A/C SERVICEABLE.
